| Model Number |
MMT-523RNAP |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/02/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose level of 545 mg/dl.Customer's blood glucose value was 323 mg/dl at the time of the call.Customer reported that the high blood glucose level was due to her not being able to unlock her pump because it was stuck and would not work.Troubleshooting was performed for battery out limit.The product was not returned for analysis.